Results 1 to 2 of 2

Thread: the grey cloud has come back with avengance

  1. #1

    the grey cloud has come back with avengance

    HI, I hope someone can help. Ive been taking 20mg cit for 6 years, over the past month Ive been feeling like a have a big grey cloud over me and it wont budge, its making me wonder if the citalopram becomes ineffective after this long taking it or if I need to increase the does. Any advice would be appreciated please as its a slippery slope and I want to do what I can to help myself.
    thank you

  2. #2
    Join Date
    Nov 2009
    Posts
    4,639

    Re: the grey cloud has come back with avengance

    Hiyer Carol, I've come on your thread to firstly to bump it back up.....before it moves too far down the 'recent posts' page. I don't know much about citalopram, having never taken it, but know two people who do. I think your dose is the starting dose, am I right? So, you have the option to go back to the prescriber and consider increasing, or a change of medication. I am wondering though, has anything changed in your life? Have your hormones changed? Is there anything else you can pinpoint?

    I have heard of anti-depressant tolerance, so I would have thought it a possibility.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Grey in BM.
    By always worried in forum IBS, IBD, Bowel, Stomach problems
    Replies: 1
    Last Post: 25-12-14, 23:16
  2. Grey cloud has come back
    By carolf in forum Citalopram / Celexa
    Replies: 4
    Last Post: 06-08-13, 19:44
  3. HA back with avengance - can anyone help me?
    By mum-of-4 in forum Health Anxiety
    Replies: 1
    Last Post: 18-03-13, 13:27
  4. Anxiety back with avengance... AGAIN!
    By Natalie x in forum Health Anxiety
    Replies: 4
    Last Post: 18-08-10, 17:42
  5. back with avengance
    By katyfitz in forum Symptoms
    Replies: 3
    Last Post: 11-09-07, 09:06

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •